# SDR R61A201404040545

- Difficulty date: April 4, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 16,294 hours, 12,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bolt
- Part number: NAS6205L22
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  BOLTS FOR FWD GALLEY ARE CORRODED.  MAINTENANCE R & R  BOLTS IAW AMM 25-31-01.
